# SDR UPS01437272

- Difficulty date: November 1, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H BS 300 NOSE WHEEL WELL FRAME CRACK FOUND AT WEB 4EA FASTENER HOLES, PLS REFER ATT FIG.     R/H BS 300 NOSE WHEEL WELL STR R 39 TO R 41 FRAME CRACKED AREA REPAIRED AS PER SRM 51-40-03 FIG 1.
